# SDR IXXA20250915001

- Difficulty date: September 5, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N619AZ
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 93,092 hours, 12,998 cycles
- Engine: Ge CF680C2B6
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Link
- Part number: 453T63859
- Condition: Gouged
- Location: Sta 479.94
- Part time: 93,092 hours, 12,998 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER LOBE CARGO DOOR FWD UPPER ACTUATOR ARM ON FWD SIDE HAS SEVERAL GOUGES.
